Skip to content

Generalized Rolle Theorem in ℝⁿ and ℂ

Khovanskii, A., & Yakovenko, S. (1996). Generalized Rolle Theorem in ℝⁿ and ℂ. Journal of Dynamical and Control Systems, 103-123.

Type
Journal article
Intellectual base
Primary research
Year
1996
Pages
103-123
DOI
10.1007/bf02259625
DOI registrant
Springer Nature
Link
https://www.math.toronto.edu/askold/1996-J-Dyn-Cont-Syst-1.pdf

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Not checked yet. This work's DOI is recorded above but has not been resolved against an external catalogue, so nothing here confirms the work exists.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:c27c85c12d34 · see in the full table